# SDR UALA2010031500853

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 40,948 hours, 16,208 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NLG ISSUE, RTFL.  REPLACED NOSE RETRACT ACTUATOR. CYCLED ALL GEAR THROUGH 2TWO COMPLETE CYCLES AND CYCLED NOSE GEAR AN ADDITIONAL NINE TIMES. ALL INDICATIONS NORMAL IN FLIGHT DECK. REPLACED BOTH LG CIU 1 & 2 IAW MM. REPLACED LANDING GEAR SAFETY VALVE. REPLACED NLG UPLOCK ASSY. PERFORMED GEAR SWING. ALL INDICATIONS NORMAL.
